# SDR ABXA9600425

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 7800 · Engine Exhaust System
- Part: Attach Channel
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED NR 2 ENGINE RIGHT HAND AFT TRANSITION ATTACHMENT ASSEMBLY DUCT STRIP IS CRACKED ON BOTH ENDS.  REPAIRED NR 2 ENGINE RIGHT HAND AFT TRANSITION BI-DUCT ATTACH CHANNEL IAW ABX REA D878-12614MR.
